# SDR 2003UALA00388

- Difficulty date: April 19, 2003
- Submitted: April 29, 2003
- Operation: Air carrier
- Aircraft: N349UA
- Make and model: Boeing 737322
- Aircraft serial: 24253
- Aircraft time: 43,834 hours, 23,762 cycles
- Engine: Ge CFM56*
- System (JASC): 3411 · Pitot/Static System
- Part: Line
- Condition: Leaking
- Location: Pitot Static
- Stage of operation: CL
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIRCRAFT RETURNED TO FIELD WHEN A LEAK IN THE PITOT STATIC SYSTEM RESULTED IN UNRELIABLE AIR DATA.  FLEX LINE WAS FOUND TO BE LEAKING FROM UPPER RT PITOT TUBE TO FIRST ELBOW .
